MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INTICA 7 HF-T DF-1 IS-1 PROMRI; CRT-D

BIOTRONIK SE & CO. KG INTICA 7 HF-T DF-1 IS-1 PROMRI; CRT-D
Model Number 404627
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device explanted due to being at eos.No adverse patient events reported.Should additional information become available, it will be added to this file.
 
Additional Manufacturer Narrative
Upon receipt, the icd was interrogated, revealing the eos battery status, 256 charging cycles were recorded in the devices memory.The manufacturing process for this device was re-investigated and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.Particularly the final acceptance test proved the device functions to be as specified.The memory content of the device was inspected.During the analysis of the available iegms, noise was observed in the right ventricular channel, leading to multiple charging cycles that partially resulted in shock deliveries.The analysis of the shock holter data showed that an amount of 127 charging cycles were performed by the device between 03:55 am and 08:05 am on december 13, 2021.As a result of that fast-successive charging the eos battery status had occurred.The amount of charge taken from the battery was verified, revealing that the battery condition is as expected.The current consumption was also inspected and found to be normal.There was no indication of a device malfunction.In conclusion, in the available iegms the occurrence of noise was observed in the right ventricular channel.This led to fast successive charging cycles that partially resulted in shock deliveries.The activation of the eos status resulted from that fast-successive charging.However, there was no indication of an icd malfunction.

Brand Name
INTICA 7 HF-T DF-1 IS-1 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key13172814
Report Number1028232-2022-00077
Device Sequence Number17306701
Product Code NIK
UDI-Device Identifier04035479142148
UDI-Public04035479142148
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model Number404627
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2021
Supplement Date Received by Manufacturer06/09/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Hospitalization;
Patient Age75 YR
Patient SexMale